Bacterial load

Quantity of bacteria built up in body tissues.

Severe muscle pain

Hello everyone,

 I thought it was time to post my treatment update. I have been treated under a diffrent doctor since the end of September. During that visit I was treated for healing my gut and to titrate my vitamin Di levels to at least 5,000iu's. The titration was difficult at first due to increase die off symptoms.

Digging Deeper

I recently added oregano oil to my morning supplementsi. I take it along with Lauricidin. I read a paper that mentioned oregano oil acting in synergy with monolaurin. If I can find it, I will post the link later. Well, I do believe I found something here.

Every day I have taken it with my Lauricidin, I have experienced significant dieoff. Yesterday, it was in my left shin bone (that was so painful the first year of treatment.)

On another note, today I am doing the heavy metals challenge for a urine test I will need to ship out tomorrow. I should find out the results by the end of the month.

Gut Microorganisms

"...Research articles to show that the toxins found in microorganisms play an important role ..... , in particular, lipopolysaccharidei ( LPS) the bacterial toxins from gram negative bacteria that inhabit the gut of those with... (bacterial infectionsi).  LPS toxicity works synergistically with mercury and other heavy metal poisonings to expand damage. These heavy metals increase harm from LPS.  In addition, LPS decreases glutathione levels making it even more difficult for the body to detoxify heavy metals."

The entire website and articles can be found here;  http://www.microbialinfluence.com/

InterFase Plus and Biofilms

Last Wednesday, I decided to start the InterFase Plus for the treatment of biofilms.  I was curious to see what, if any, type of reaction I would have.  The recommended dosage (on the bottle) is 2-8 capsules per day.   Additionally, I have a schedule obtained from an autism parent given to her by the autism doc, Dr. McCandless, but it is too agressive IMOi, for me so I decided to only take it on M/W/F,  the days I take both Azith and Doxyi. (I switched back to Azith, from Roxi January 2010). 

Feeling very sick/help me please

I have been pushing myself pretty hard with my treatment and feeling horrible. The days are getting harder to tolerate just getting out of bed in the morning.

I did well when I started the Amoxicillini but Azithromycin has me pretty flat.  My head feels heavy and my legs feel weak and unsteady.  I just need some help from others who have hit this point and found the courage to push through it. Their is no other option for treatment and I do want to get better.

Help me to get over this hump. I feel scared and unsettled inside.

Thank you.  BonnieFrown

ACTIVATED CHARCOAL POWDER - UNTRUTHS AND TRUTHS

 Here are common UNTRUTHS (misinformation & disinformation) about Activated Charcoal Powder, that have been disseminated for MANY years, plus PROVEN TRUTHS about Activated Charcoal Powder.

Source:   http://healingtools.tripod.com/char6.html

Joined website today and Need help understanding bacterial load of tests for Cpn

I just received my results from Quest Labs for Cpni.  I understand what IGGi,IGA and IGM  represent BUT what I don't understand is where do I fall in the scheme of things.  Am I a mild, moderate or severe case.  Here are my titers:  IGG 1:512, IGA 1:256 and IGM 1:20. Compared to other people tested where does the 512 fall?  Is that a normal score for Cpn or is it high compared to most people.  Would someone please help me understand the level I'm at.

Need to understand Cpn test results and find a Dr. in Florida (or Georgia, SC, Alabama)

Just got my Quest Lab results for Cpni: IGGi 1:512, IGA 1:256 and IGM 1:20.  In the scheme of things I have no idea if these scores are mild, moderate or off the charts.  Can someone help me understand these test scores better.

Pulse #12 Culminated with an ER Visit

For my records here….. I started pulse #12 on Sunday, October 4th.  I have been tolerating my pulses (for the most part) decently.   The first 2 days the left side of my head felt clogged with cement.  My left ear, eye, lymph nodes, sinus were painful.  Right knee painful.   Total inability to concentrate... first 3 days I felt as if I were in "suspended animation" and all I really did was “zone out” and stay in the house.

Trying Roxi instead of Azith

This is day two of switching from Azith to Roxi.  I have a few months' supply and thought I would switch out one of my ABXi since I have been on this protocol for about 2.5 years.   My CPNi titers (in June of this year) are still very high.

I really didn't think there would be any noticable change, but today I am having definite endotoxini reactions (red, scratchy eyes),inflammationi ( my knees and hips are stiff), my legs feel like mud and it's more difficult to walk today.  Extreme fatigue.

Definitely notice Roxi doesn't seem to have the immunomodulatory effect that Azith does for me (so far anyway).

JeanneRoz  

Night sweats and freezing cold/ help

I woke up at 2 am with severe night sweats and freezing cold. My nerves are shot and this is getting to be to hard for me to do anymore.

Could this just be my hormones? low blood sugar?

It is all a guessing game to our symptoms and reactions. I am going to drink my gaterade  and try to go back to  sleep. Thanks for letting me rant and listening.

I will call my doctor later in the morning.

 

Bonnie

rapid heartbeat

I went to go visit my friend this weekend. Which was a 3 hours drive but by the time I got there I noticed that I forgot my doxyi. I was ffeling the pain this weekend. lots of depression, fatgue and weakness but the first thing I notices is my heart rate speed up. and stayed that way most of the weekend. I remember since I uped my abxi dosage 3 weeks ago I had about 2 weeks of a lot of chest pain around my heart but then supsided. I think this is from die off. anyone else have heart problems like this from cpni.

Tinidazole Pulse Progress

Tinidazole Pulses. (Note: Latest entry at the bottom of page)

3.2.09 - 1 - 500 mg tablet

3.16.09 - 1 - 500 mg tablet

The reason I took one 500 mg tablet 14 days after the first tablet is that most of the reactions from it seemed to be gone so I thought, why not? I am in the process of ramping up to a full pulse so I am taking liberty to change things a bit for my benefit. Speed things up when I can as I am such a slow poke.

Syndicate content